×

zbMATH — the first resource for mathematics

Differential properties of the extremum function with respect to a Lipschitzian many-valued mapping. (English. Russian original) Zbl 0831.49020
Comput. Math. Math. Phys. 34, No. 10, 1169-1177 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 10, 1347-1357 (1994).
Summary: The form of the Clarke subdifferential for the maximum function with respect to a Lipschitzian many-valued mapping is obtained. The maximum function is shown to be differentiable with respect to any direction, and its derivative is found in terms of the matrix of second mixed derivatives of the support function of the many-valued mapping.
MSC:
49J52 Nonsmooth analysis
PDF BibTeX XML Cite